# SDR HYIA20200313001

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: C4020072
- Aircraft time: 33,972 hours, 38,814 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 35040085
- Condition: Broken
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED RIGHT BRAKE FAILURE. MAINTENANCE INSPECTED AND FOUND THE FLEXIBLE HOSE CONNECTED TO THE RIGHT MASTER CYLINDER BROKEN. REMOVED AND REPLACED THE FLEXIBLE HOSE, AND PREFORMED BLAKE BLEEDING PROCEDURES.  NO FURTHER DEFECTS NOTED.
